# SDR CALA2010051000193

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 42,898 hours, 6,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN - AFTER E/E COMPT REMOVAL, RT STA 303 RBL 40-60 FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN FLOORBEAM UPPER TEE AT STA 303 LBL 40 - LBL 60 REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 1 FORM 44.0008 ITEMS 1 TO 25 ACCOMPLISHED.
